Facebook Pixel
EmpowHER Guest

Estrogen Dominance causing suicidal ideation and severe depression. Where can I get help?

By Anonymous July 16, 2013 - 1:13pm
Rate This

Since coming off of birth control, I have had severe symptoms that make me feel like I'm having a complete mental breakdown. I started taking natural Progesterone cream, and my symptoms are getting worse. It's so bad, I don't think I can continue the treatment to stick it out long enough for it to help.

Add a Comment1 Comments

EmpowHER Guest

Dear Anonymous, I have just started taking progesterone cream too. I have heard that a rebound effect can happen, where you experience even higher levels of estrogen dominance, after applying progesterone cream. The woman I heard this from is called Wray Whyte. Wray was depressed and suicidal and couldn't work out why and finally found out it was because of a hormonal imbalance. You can read her story here: http://www.progesteronetherapy.com Although I haven't done this myself, Wray suggests you take an elevated amount of progesterone cream to combat this estrogen rebound. I would suggest you look at her site and do a lot of research before you do anything further. Another thing to keep in mind is that your body probably has a large amount of stored estrogen. Maybe so much that your liver can not help to eliminate it all properly. Maybe you should also look into researching estrogen detoxification in accordance to your progesterone cream application. I hope this can assist you as I know what it feels like to feel so helpless and depressed. It might not feel like it now, but there is a solution and you just have to find the right balance for yourself. Thinking of you!

August 14, 2015 - 11:36pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Can't Find Something?

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK Moderation Guidelines

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!